# SDR 2003UALA00553

- Difficulty date: July 14, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 56,210 hours, 7,023 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY BATTERY PACK NO TEST.  REPLACED BATTERY PACK.
